Monday, January 10, 2011

Adverse Reaction

Poor Mike, he's having a reaction to all the medications.  He has broken out in huge bright red welps and his skin feels like he's on fire.  I feel so sorry for him.  We've been putting lotion on him but we can't stop the drugs because it would be dangerous.  We did see a psychiatrist and he's going to try and start weaning him down to only one anti-psychotic drug.  Hopefully none of his psychotic symptoms will return but hopefully his skin reaction will go away.

He was in so much pain last night he was having suicidal thoughts again.  Ron and I sat up with him and tried to ease his distress.  He finally fell asleep and managed to sleep a few hours.  I'm taking to the Indian clinic tomorrow to see his doctor.  I hope he can give him something that will help.

Ron and I talked a lot this weekend.  He said he is OK with his illness and whatever may come.  He said he just wants to be sure I'm OK if "this thing goes south".  That's the first time he has ever talked about the possibility of not beating it.  He's making his appointment for the Pet Scan on the 17th and should have the results the first week in February.  We are praying that it hasn't spread to his lungs but preparing for the possibility that it has. 


kenju said...

I am praying for all three of you.

Arkansas Patti said...

Surely they can give him a different med without the side effects.
Like Judy says, you all have not left my prayers.

Olga said...

You have incredible strength. Prayers and all positive thoughts.

marciamayo said...

Amen to all of the above.